# SDR VNAA0212031

- Difficulty date: December 25, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N422JS
- Make and model: Dorner DO328100
- Aircraft serial: 3018
- Aircraft time: 19,002 hours, 16,586 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Part number: 870004MODB
- Part serial: 73A
- Condition: Failed
- Location: Warning System
- Part time: 15,040 hours, 13,079 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE CREW RECEIVED A UNSAFE CABIN DOOR INDICATION AND RETURNED TO DAY.  MAINTENANCE INSPECTED AND FOUND CODE A06 ON THE PSEU.  MAINTENANCE THEN REPLACED THE PSEU IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.
